The homotopy type of the cobordism category

Søren Galatius Stanford University, Stanford, CA, U.S.A. Ib Madsen University of Copenhagen, Copenhagen Ø, Denmark Ulrike Tillmann University of Oxford, Oxford, U.K. Michael Weiss University of Aberdeen, Aberdeen, U.K.

TBD mathscidoc:1701.332003

Acta Mathematica, 202, (2), 195-239, 2007.4
The embedded cobordism category under study in this paper generalizes the category of conformal surfaces, introduced by G. Segal in [S2] in order to formalize the concept of field theories. Our main result identifies the homotopy type of the classifying space of the embedded$d$-dimensional cobordism category for all$d$. For$d$= 2, our results lead to a new proof of the generalized Mumford conjecture, somewhat different in spirit from the original one, presented in [MW].
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:53 uploaded by actaadmin ] [ 168 downloads ] [ 0 comments ]
@inproceedings{søren2007the,
  title={The homotopy type of the cobordism category},
  author={Søren Galatius, Ib Madsen, Ulrike Tillmann, and Michael Weiss},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203353152104712},
  booktitle={Acta Mathematica},
  volume={202},
  number={2},
  pages={195-239},
  year={2007},
}
Søren Galatius, Ib Madsen, Ulrike Tillmann, and Michael Weiss. The homotopy type of the cobordism category. 2007. Vol. 202. In Acta Mathematica. pp.195-239. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203353152104712.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved